Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Tried new diet pill Re-Firm, got severe ulcers in mouth and blisters on butt. Is it allergic reaction?

I recently tried a new diet pill call Re-Firm and within 2 wks in my system I got several ulcers in my mouth then my entire butt crack turned very red started itching with red bump like blisters and the whole was itching could this be a allergic reaction ? I stopped taking the pills a week now and seem to be going away could it e anything else ?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
Yes it is allergic reaction to pill
it will go i thre week
you can apply kenacort mouth ge for local application
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor